# SDR DALA2018080854943

- Difficulty date: August 4, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 53,175 hours, 25,213 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK ON THE FRAME AT BS 380, STRINGERS 7L & 8L.  THE FRAME WAS REPAIRED IAW ERA 570329-14AD, REV ORIG.
